MathSciNet Relay Station
MathSciNet bibliographic data
MR111053 (22 #1918) 57.00
Massey, W. S. On the Stiefel-Whitney classes of a manifold. Amer. J. Math. 82 1960 92–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement